Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Impulsive end condition for diffusion equation

Author: Carl E. Pearson
Journal: Math. Comp. 19 (1965), 570-576
MSC: Primary 65.68
MathSciNet review: 0193765
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Pearson, "Numerical solutions for the time-dependent viscous flow between two rotating coaxial disks," J. Fluid Mech., v. 21, 1965, pp. 623-633.
  • [2] E. L. Albasiny, "On a cylindrical heat-conduction problem," Quart. J. Mech. Appl. Math., v. 13, 1960, pp. 374-384. MR 22 #6087. MR 0115285 (22:6087)
  • [3] Modern Computing Methods, Notes on Applied Science, No. 16, National Physical Laboratory, Her Majesty's Stationery Office, London, 1957. MR 0088783 (19:579e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society